EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Catalog Number |
02-012-44-2011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery (b)(6)2017.They underwent left knee revision surgery on (b)(6) 2023, approximately 5 years 3 months post primary procedure.(b)(6) 2023 op report postoperative diagnosis: osteolysis and mechanical loosening of prosthetic left knee.The surgeon noted that there was some mild gray, reactive synovitis consistent with polyethylene wear.On inspection of the polyethylene insert, there was some wear throughout.The patella had partially fragmented, and remaining cement and fibrinous tissue was debrided.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
Recall number: z-0021-2022.This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, associated reports: 1038671-2024-04714, 1038671-2024-04713.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.